RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1995, Volume 59, Issue 4, Pages 105–124 (Mi izv33)  

This article is cited in 6 scientific papers (total in 6 papers)

On a method of constructing $C$-groups

Yu. V. Kuz'min

M. V. Lomonosov Moscow State University

Abstract: The groups in question are the metabelian groups which can be given by defining relations $x^{-1}_\alpha x_\beta x_\alpha=x_\gamma$. We give a characterization and constructions of such groups under the assumption that all generators are conjugate.

Full text: PDF file (2215 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1995, 59:4, 765–783

Bibliographic databases:

MSC: 57M05, 20F38
Received: 19.05.1994

Citation: Yu. V. Kuz'min, “On a method of constructing $C$-groups”, Izv. RAN. Ser. Mat., 59:4 (1995), 105–124; Izv. Math., 59:4 (1995), 765–783

Citation in format AMSBIB
\Bibitem{Kuz95}
\by Yu.~V.~Kuz'min
\paper On a~method of constructing $C$-groups
\jour Izv. RAN. Ser. Mat.
\yr 1995
\vol 59
\issue 4
\pages 105--124
\mathnet{http://mi.mathnet.ru/izv33}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1356352}
\zmath{https://zbmath.org/?q=an:0872.57003}
\transl
\jour Izv. Math.
\yr 1995
\vol 59
\issue 4
\pages 765--783
\crossref{https://doi.org/10.1070/IM1995v059n04ABEH000033}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000169556400006}


Linking options:
  • http://mi.mathnet.ru/eng/izv33
  • http://mi.mathnet.ru/eng/izv/v59/i4/p105

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Kuz'min, “The groups of knotted compact surfaces, and central extensions”, Sb. Math., 187:2 (1996), 237–257  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. V. S. Guba, M. V. Sapir, “On subgroups of R. Thompson's group $F$ and other diagram groups”, Sb. Math., 190:8 (1999), 1077–1130  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. Vik. S. Kulikov, “Alexander polynomials of Hurwitz curves”, Izv. Math., 70:1 (2006), 69–86  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    4. Vik. S. Kulikov, “Hurwitz curves”, Russian Math. Surveys, 62:6 (2007), 1043–1119  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. Vik. S. Kulikov, “Alexander modules of irreducible $C$-groups”, Izv. Math., 72:2 (2008), 305–344  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    6. Vik. S. Kulikov, “Factorization semigroups and irreducible components of the Hurwitz space”, Izv. Math., 75:4 (2011), 711–748  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:139
    Full text:54
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019